# SDR YENA20151018471

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 35,674 hours, 12,329 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Adiru
- Part number: HG2030AE23
- Part serial: 56011161
- Condition: Failed
- Location: Nr 1
- Part time: 35,667 hours, 12,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO ADRI AND IR1 FAILED IN FLIGHT.  R & R ADIRU NR 1 IAW AMM 34-12-34.  BITE TEST OK, NO FAULTS NOTED.
